It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


First off, congratulations on your sobriety. I definately do not think that you have just been taking another "drug". This "drug" has probably given you your life back, and you have not used street drugs since beginning the program. At least that's the plan with sub. I believe that sub is used to help you transition from a life of using, lying, cheating, and stealing to a life where you can be honest, trustworthy, and begina a new life. You definately cannot just jump off of suboxone. It needs to be a very slow taper. The taper could actually be done over a period of one year. And even then you will experience mild withdrawals, but nothing compared to the way you feel now. I too was in your shoes the first time I got clean. I though "why am I using another drug when I'm trying not to use drugs?", so I stopped abruptly from 12mg to nothing. I felt fine for 3 days, and then it hit me. I was in withdrawal for 2 months. Once I started to feel better I began to use again. When I looked back, the only time I could have any time of sobriety was when I was on suboxone. So I admitted myself back into detox, and began suboxone again realizing that sub was the reason for me being clean. You are not meant to be on it forever, It is simply to help you get used to a life without drugs. Once you have transitioned yourself, which you have, you must taper very slowly. It is not easy, but we are all here to help. Some do not agree with me here, but suboxone is not for them. It is for you, because you said you have been on it for a year, and I'm guessing you haven't used street drugs for that year. That means you have been clean! Yes you needed the help of suboxone, but some of us cannot do it on our own. Congratulations on your clean time! I believe you should get back on suboxone, and taper slowly, or else you may use again to help you with the withdrawals you are feeling. This is how many people relapse. I know I did. So please think of suboxone as helping you stay clean, not just another drug. I has helped you. Look where you are now i year later. Good luck, and my prayers are with you!:angel:
Sverige82....I just read your post and there has got to be a better way of going about it than taking a piece of a suboxone. I am not judging you because it is the most difficult thing that you probably have gone through in your life (I know it was for me and others on these boards). You probably have read my story (several times) and I have just been through it and the sleep deprivation is the absolute worst. It has been 6 weeks for me and I take Ambien and I am just starting to get 5 hrs of sleep if I am lucky!!!! I was in terrible shape shaking and anxious and couldn't think straight, restless legs, the exact same as you. My husband to me to my family doc and he was worried as my blood pressure was up and my heart rate was also. He told me to take Valium or Ativan (Lorezepam) just to settle me down as he was worried but.....told me both were addictive if taken for too long but he thought I need a few. He wrote me out a script for the Lorezepam and I only took it when I was absolutely desperate, like you took the sub crumb. I was worried about taking the Lorezepam as I had read on these boards about people that were addicted to that. I probably took 10 of them in three weeks and the doc prescribed a lot more. He said I could take two a day as needed. I was fine, I didn't get addicted to it because I didn't take enough. It did settle me down a bit and helped me to sleep, but I only took when I was desperate. This is only my opinion and I don't want you (or anyone) to get mad at me for saying this but.......that little crumb you took yesterday is what I was on for two weeks to keep me feeling normal and that was my last taper, actually I took less for 2 weeks than you took yesterday. You took 1/4 of one and I was on probably 1/2 of 1/8th which was almost a dot. This sub is very strong and "controlling"!!!! Please don't get upset at me but I worry about you taking that 1/4 of a sub. I was on 2mg. I can't remember the strength of your last pill you are using to taper?

I hope I am not out of line. That is what these boards are for and I hope you forgive me because I am not trying to be negative. I want to help you get through your withdrawl. I would suggest that you talk to your doctor and see if there is something better to take than a crumb of sub to get off of the suboxone. Make sure you talk to the doc because you want to make sure that it mixes with any other meds you might be on for pain. I know Denon just went through all of the same (only off of oxy) and that is what he did also, he took valium to help him sleep. I don't think he is taking that now either, he is "drug free". You can post to him and talk to him also.

Take care of yourself and I am here for you and I know it is very easy to relapse but....I don't want you to do that after how far you have come.

I am thinking about you

Lyn





All times are GMT -7. The time now is 04:20 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!